# SDR CA000721008

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 500081401
- Condition: Cracked
- Location: Stages 14 & 15
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DISASSEMBLY OF THE EPC MODULE, SI 72-35-140/46-001630-12 WAS PERFORMED (JT9D-7R4-A72-524) MANDATORY EDDY CURRENT INSPECTION ON HPC DISCS STAGES 14 & 15. THE ECI INSPECTION REVEALED 10 CRACK INDICATIONS ON STAGE 14 AND 4 CRACK INDICATIONS ON STAGE 15. THE DISCS WERE REMOVED FROM SERVICES.
